# SDR AALA201804189022

- Difficulty date: April 14, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N5007E
- Make and model: Airbus A319-115
- Aircraft serial: 5781
- Aircraft time: 12,725 hours, 6,131 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: False Activation
- Location: Boost Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CENTER FUEL TANK PUMP NR 1 FAULTED.  VERIFIED RELATED CIRCUIT BREAKERS FOR THE CENTER TANK FUEL PUMP 1 AND FOUND THEM CLOSED.  PERFORMED AN OPS TEST OF THE WING TANK FUEL PUMPS AND CENTER TANK FUEL PUMPS IAW AMM 28-21-00-710-007-A. UNABLE TO DUPLICATE FAULT. OK FOR SERVICE.
